# SDR 9WGA20180806001

- Difficulty date: August 6, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N411SN
- Make and model: Doug MD-11
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1039-1059
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 52 CORRODED BETWEEN FRAMES BS 1039 - 1059, IN FORWARD CARGO BAY.
